Alert archive / New York / Small Craft Advisories in 2021
Small Craft Advisory 109, NWS New York, NY
NWS New York, NY issued this small craft advisory at Dec 5, 2021, 3:45 PM EST. It took effect at Dec 6, 2021, 12:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2021, 3:45 PM EST (20:45 UTC)
- In effect from
- Dec 6, 2021, 12:00 AM EST
- Expired
- Dec 6, 2021, 6:00 AM EST
- In force
- 6 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
122 WHUS71 KOKX 052045 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 345 PM EST Sun Dec 5 2021 ANZ350-353-355-060900- /O.NEW.KOKX.SC.Y.0109.211206T0500Z-211206T1100Z/ /O.EXT.KOKX.GL.W.0027.211206T1100Z-211207T1100Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 345 PM EST Sun Dec 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST MONDAY... ...GALE WARNING NOW IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY... * WHAT...For the Gale Warning, southwest to west winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, southeast winds around 15 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...For the Gale Warning, from 6 AM Monday to 6 AM EST Tuesday. For the Small Craft Advisory, from midnight tonight to 6 AM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ331-332-340-345-060900- /O.EXT.KOKX.GL.W.0027.211206T1100Z-211207T0600Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 345 PM EST Sun Dec 5 2021 ...GALE WARNING NOW IN EFFECT FROM 6 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Long Island Sound east of Port Jefferson and New Haven, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From 6 AM Monday to 1 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ335-338-060900- /O.EXT.KOKX.SC.Y.0108.211206T1500Z-211207T1100Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 345 PM EST Sun Dec 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM MONDAY TO 6 AM EST TUESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Long Island Sound west of Port Jefferson and New Haven, and New York Harbor. * WHEN...From 10 AM Monday to 6 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
2 follow-up statements
139 WHUS71 KOKX 060247 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 947 PM EST Sun Dec 5 2021 ANZ350-353-355-061600- /O.CON.KOKX.SC.Y.0109.211206T0500Z-211206T1100Z/ /O.CON.KOKX.GL.W.0027.211206T1100Z-211207T1100Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 947 PM EST Sun Dec 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt Monday afternoon, becoming west with gusts up to 40 kt Monday evening. Seas 7 to 10 feet expected. For the Small Craft Advisory, southeast winds 15 to 20 kt with gusts up to 25 kt early this morning and seas 3 to 5 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...For the Gale Warning, from 6 AM Monday to 6 AM EST Tuesday. For the Small Craft Advisory, until 6 AM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ331-332-340-345-061600- /O.CON.KOKX.GL.W.0027.211206T1100Z-211207T0600Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 947 PM EST Sun Dec 5 2021 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt Monday afternoon, becoming west with gusts up to 40 kt Monday evening. Seas of 2 to 4 feet expected. * WHERE...Long Island Sound east of Port Jefferson and New Haven, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From 6 AM Monday to 1 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ335-338-061600- /O.CON.KOKX.SC.Y.0108.211206T1500Z-211207T1100Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 947 PM EST Sun Dec 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 6 AM EST TUESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 3 feet expected. * WHERE...Long Island Sound west of Port Jefferson and New Haven, and New York Harbor. * WHEN...From 10 AM Monday to 6 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
350 WHUS71 KOKX 060837 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 337 AM EST Mon Dec 6 2021 ANZ335-062145- /O.EXA.KOKX.GL.W.0027.211206T1100Z-211207T0600Z/ /O.UPG.KOKX.SC.Y.0108.211206T1500Z-211207T1100Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- 337 AM EST Mon Dec 6 2021 ...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt, becoming west tonight. Seas 3 to 5 ft expected. * WHERE...Long Island Sound west of Port Jefferson and New Haven. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ350-353-355-062145- /O.CON.KOKX.SC.Y.0109.000000T0000Z-211206T1100Z/ /O.CON.KOKX.GL.W.0027.211206T1100Z-211207T1100Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 337 AM EST Mon Dec 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... * WHAT...For the Gale Warning, southwest winds 20 to 30 kt with gusts up to 40 kt, becoming west tonight. Seas 7 to 10 feet expected. For the Small Craft Advisory, southeast winds around 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...For the Gale Warning, until 6 AM EST Tuesday. For the Small Craft Advisory, until 6 AM EST early this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ331-332-340-345-062145- /O.CON.KOKX.GL.W.0027.211206T1100Z-211207T0600Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 337 AM EST Mon Dec 6 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 40 kt and seas 3 to 5 feet expected on eastern Long Island Sound. * WHERE...Long Island Sound east of Port Jefferson and New Haven, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ338-062145- /O.CON.KOKX.SC.Y.0108.211206T1500Z-211207T1100Z/ New York Harbor- 337 AM EST Mon Dec 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt, becoming west tonight. * WHERE...New York Harbor, including Raritan Bay and Sandy Hook Bay. * WHEN...From 10 AM this morning to 6 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 1:47 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Dec 5, 1:47 PM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service New York NY
147 PM EST Sun Dec 5 2021
.SYNOPSIS...
High pressure briefly builds in today and moves offshore tonight. A
warm front will move through Monday morning, followed by a cold
frontal passage Monday night. High pressure then builds in through
Tuesday night, followed by weak and quick moving low pressure
Wednesday and early Wednesday night. High pressure will return on
Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Forecast remains mainly on track.
Temperatures are expected to remain generally in the mid to
upper 40s with scattered mid to upper level clouds across the
region for the remainder of this afternoon.
Winds will continue to decrease into this afternoon as high
pressure builds right overhead and further relaxes the pressure
gradient. Eventually more of an easterly flow will develop as
high pressure starts to slide offshore late this afternoon. Heights
rise in the upper levels, as a more zonal flow transitions into
the area being between a ridge building over the western
Atlantic and a deep trough digging into the central CONUS.
Energy ejecting into our area from the aforementioned trough
will allow high and mid level clouds to hang around during the
day.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
High pressure moves offshore tonight and a return flow brings
southeast winds. This flow will help keep low temperatures above
normal, in the mid 30s to low 40s. The main story through this
period will be a frontal system that will bring strong winds to
the area. The frontal system, and associated upper level energy,
will pass to our north and west, but a warm and cold front will
be dragged through our area.
Early Monday morning the warm front will pass to our north and bring
a strengthening southerly flow along with an increase in moisture.
Rain showers will accompany the warm front as it moves through and
there may be just enough elevated instability to have some
thunderstorms. Latest guidance is in agreement with ~200-500 J/kg of
MUCAPE across southern and eastern areas early Monday. Have
continued to leave out of forecast for now due to low confidence and
likely no strong wind gust associated with any storms. Any activity
looks to be confined to far southeastern areas.
After early morning showers much of the area could be dry through
the afternoon, though skies remain mostly cloudy. Winds continue to
increase all day. The highest winds will be seen right around the
cold frontal passage Monday night. During this time winds will be
sustained 20 to 25 mph and gusting up to 35 mph. A few higher
gusts up to 45 mph can not totally be ruled out. A line of rain
showers will move through with the cold front as well.
Winds gradually decrease after the cold frontal passage. High
pressure builds in at the surface Tuesday and a more zonal pattern
sets up aloft once again. Tuesday will be a brief break in active
weather. Skies will be mostly sunny and highs will be below average,
in the upper 30s and low 40s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A 500mb trough axis shifts through the Great Lakes Tuesday night
through Wednesday, then passes through the forecast area Wednesday
night as it becomes negatively tilted. The trough is not highly
amplified and there's no downstream blocking, so the associated
surface low pressure that forms over the Southeast will be fairly
progressive as it emerges off the Atlantic Seaboard and passes to our
southeast late Wednesday into Wednesday night. Deterministic models
still disagree regarding how close to the coast the center of the
storm tracks, but ensemble means are at least in better agreement.
Current thinking is that the storm eventually tracks SE of the
40N/70W benchmark, but don't have high confidence yet in that regard.
It still appears that Wednesday into the first half of Wednesday
night is the period where precipitation will be most likely, but
chances begin late Tuesday night and linger into the late night
hours of Wednesday night. Antecedent conditions appear to be cold and
dry enough for any precip that occurs late Tuesday night to be in
the form of snow. Then as precip chances ramp up through the morning
Wednesday, mixed precip pushes in northwestward for most coastal
sections. For now, have kept precip types simplified as rain/snow,
but for at least all coastal areas, there is a chance that an
elevated warm nose pushes in, making sleet a possibility. Still have
most of the coast eventually changing to all rain, and it currently
appears that this could be an all-snow event for a decent amount of
the area NW of NYC. Followed WPC QPF amounts, which looks like a
good compromise between the wetter and drier models. Given the
relative weakness of the storm as is passes by, leaned more toward
the warmer side of the guidance envelope regarding thermal profiles.
High pressure keeps us dry for Thursday, then models still disagree
what happens Thursday night into Friday. Will leave in slight chc
PoPs for this period as a weak trough potentially passes through.
Better agreement and more confidence in a chance of precip for
Saturday as a broad area of low pressure approaches from the
west.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
High pressure centered over the region begins to move east through
this evening. A warm front then approaches tonight, followed by a
cold front Monday night.
VFR conditions through this evening with light and variable winds
around 5 knots becoming east-southeast later this afternoon between
5 to 10 kt.
There is the potential for MVFR cigs to develop from SW to NE after
around midnight tonight ahead of warm frontal approach. Showers will
become likely after midnight, with IFR becoming likely toward
daybreak Monday.
NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
No unscheduled amendments expected during the daytime. Timing of
MVFR/IFR and -shra tonight could be off by a couple of hours.
.OUTLOOK FOR 18Z MONDAY THROUGH THURSDAY...
.Monday...MVFR/IFR at times with showers likely mainly early
morning and mid afternoon into evening, otherwise periods of VFR
possible during the daytime. Chc LLWS in the afternoon and
evening. Afternoon/evening westerly peak gusts 40kt possible,
otherwise gusts mostly 25-30kt during the day and at night. Wind
direction S-SW during the day and W at night.
.Tuesday...Mainly VFR.
.Wednesday...MVFR or lower possible with the potential of snow
in the morning and a wintry mix or rain in the afternoon.
.Thursday...VFR.
.Friday...VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
The Gale Watch has been upgraded to a Gale Warning on all waters
except the western Sound zone and the NYC Harbor, where a SCA has
been issued. Southerly winds ramp up after a warm front moves
through Monday morning. The strongest winds will be felt Monday
evening into Monday night along, and just behind, a cold frontal
passage. Sustained winds 25 - 30 kt, with gusts 34 - 37 kt, will be
possible during this time on the waters under a Gale Warning. For
the SCA waters, sustained 20 kt, with gusts up to 30 kt can be
expected. Waves on the ocean zones increase to 8 - 10 ft by Monday
night. Winds drop off pretty quickly by Tuesday morning, and SCA
conditions will not be met on the Sound, bays or harbor. On the
ocean, waves remain above 5 ft through much of Tuesday.
&&
.HYDROLOGY...
No hydrologic impacts are expected through the forecast period.
&&
.TIDES/COASTAL FLOODING...
There will be potential for minor flooding with the Monday AM
high tide with a strengthening SE flow. Surge of as little as
1/2 to 1 ft needed in spots for minor flood levels to be
reached.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from noon Monday to 1 AM EST Tuesday for
ANZ335-338.
Gale Warning from noon Monday to 1 AM EST Tuesday for ANZ331-
332-340-345-350-353-355.
&&
SYNOPSIS...JC/JT
NEAR TERM...JM/JT
SHORT TERM...JT
LONG TERM...JC
AVIATION...
MARINE...JC/JT
HYDROLOGY...JC/JT
TIDES/COASTAL FLOODING...Hazardous weather outlook, Dec 5, 3:57 AM EST, 11 hours 48 minutes before
Hazardous Weather Outlook National Weather Service New York NY 357 AM EST Sun Dec 5 2021 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-060900- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 357 AM EST Sun Dec 5 2021 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-340-345-350-353-355-060900- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 357 AM EST Sun Dec 5 2021 ...GALE WARNING IN EFFECT FROM NOON MONDAY TO 1 AM EST TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-060900- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 357 AM EST Sun Dec 5 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 3:43 AM EST | Gale Warning | OKX | 50 hr | |
| Dec 5, 3:43 AM EST | Small Craft Advisory | OKX | 35 hr | |
| Dec 5, 3:46 PM EST | Coastal Flood Statement | OKX | Nassau, Queens | 19 hr |
Nearby
Small Craft Advisories in New York, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.